MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA VERSAFITCUP CC ACETABULAR INSERT; ACETABULAR PE LINER

MEDACTA INTERNATIONAL SA VERSAFITCUP CC ACETABULAR INSERT; ACETABULAR PE LINER
Catalog Number 01.26.3239HCT
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 07/12/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On (b)(6) 2018 it was communicated that the cu was too anteverted, malpositioned during the primary surgery.Batch reviews performed on 30 july 2018: lot 174483: (b)(4) items manufactured and released on 19 october 2017.Expiration date: 2022-10-04.No anomalies found related to the issue.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Batch review for mectacer biolox delta ceramic ball head 12/14 ø 32 size m ref.01.29.205 lot.164976 (k112115): (b)(4) items manufactured and released on 04 november 2016.Expiration date: 2021-10-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with one similar reported event.Batch review forversafitcup cc trio acetabular shell ø 48 ref.01.26.45.0048 lot.151056 (k103352): (b)(4) items manufactured and released on 26 may 2015.Expiration date: 2020-04-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in complaining of pain.The surgeon determined that the patient had dislocated.The surgeon revised the cup, head and liner.The surgery was completed successfully.

Brand Name
VERSAFITCUP CC ACETABULAR INSERT
Common Device Name
ACETABULAR PE LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7734730
Report Number3005180920-2018-00600
Device Sequence Number1018871
Product Code LZO
UDI-Device Identifier07630030807541
UDI-Public07630030807541
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K120531
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/04/2022
Device Catalogue Number01.26.3239HCT
Device Lot Number174483
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2018
Initial Report FDA Received Date07/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;